question-icon

Suggest remedy for frequent urination and constipation

default
Posted on Mon, 7 Dec 2015
Question: What can cause Frequent urination and constipation after a week of intercourse and taking a ipill the next day of intercourse?
doctor
Answered by Dr. Deepti Verma (9 minutes later)
Brief Answer:
Urinary tract infection

Detailed Answer:
Hi dear, I have gone through your question and understand your concerns.
Frequent urination after intercourse can be due to urinary tract infection.
Constipation can be due to effect of I pill or due to decreased water and fiber intake in the diet.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Deepti Verma (59 minutes later)
hello madam, thank you very much for your prompt answer!
would like to know if it can be pregnancy symptoms ? its just one week after the intercourse that i am going through these effects. thank you
doctor
Answered by Dr. Deepti Verma (19 minutes later)
Brief Answer:
Pregnancy symptoms do not appear so early

Detailed Answer:
Hi dear,
Pregnancy symptoms do not occur so early after unprotected intercourse.
I will suggest you to get a urine examination done to rule out any urinary tract infection.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Deepti Verma (14 hours later)
hello,

we had a protected intercourse madam, can that also lead to UTI ?
doctor
Answered by Dr. Deepti Verma (41 minutes later)
Brief Answer:
Yes

Detailed Answer:
Hi dear, yes it can lead to urinary tract infection.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma (25 hours later)
hello madam,

i did the test, and now following the medications for UTI.

my period date was 16, that is yesterday , but i havent got my periods yet. what could possibly be the reason ?

thank you.
doctor
Answered by Dr. Deepti Verma (1 hour later)
Brief Answer:
I pill delays the next periods

Detailed Answer:
Hi dear, I pill delays the next expected periods by2-3 weeks. I will suggest you to wait for the periods.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for frequent urination and constipation

Brief Answer: Urinary tract infection Detailed Answer: Hi dear, I have gone through your question and understand your concerns. Frequent urination after intercourse can be due to urinary tract infection. Constipation can be due to effect of I pill or due to decreased water and fiber intake in the diet. Hope you found the answer helpful. Regards Dr Deepti Verma